# SDR SWIA2020061751125

- Difficulty date: June 16, 2020
- Submitted: June 23, 2020
- Operation: Air carrier
- Aircraft: N730SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10193
- Aircraft time: 42,451 hours, 27,129 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMELLED ELECTRICAL FROM FLIGHT DECK, AND VISIBLE SMOKE IN THE CABIN. THE L WINDSHIELD HEAT DIDN`T TURN OFF AFTER SELECTED OFF.  PERFORMED FIM TASK, SMOKE AND/OR ABNORMAL SMELL IN PASSENGER CABIN.  REMOVED AND REPLACED LT ENGINE  STAGE 4 SHUT-OFF VALVE WITH A SERVICEABLE UNIT PER TASK, PERFORMED MULTIPLE ENGINE START SEQUENCES IAW AMM AND PERFORMED OIL CONSUMPTION CHECK IAW AMM, NO SMOKE IN THE CABIN NOTED AT THIS TIME AND LT ENGINE DID NOT CONSUME ANY OIL DURING THE MULTIPLE ENGINE OPERATION SEQUENCES, NO ENGINE OIL  LEAKS FOUND AT THIS TIME ALL OPS CHECKS GOOD, AIRCRAFT GOOD FOR SERVICE.
